MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; COCR FEM HEAD 28MM +0 OFFSET 12/14

EXACTECH, INC. EXACTECH; COCR FEM HEAD 28MM +0 OFFSET 12/14
Model Number 142-28-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device: (cn: bp-2854, sn: (b)(4)) bipolar cup, dia.54mm for dia.28mm inner head.
 
Event or Problem Description
On (b)(6) 2000,14 days post-op, a left hip dislocation of the bipolar cup from the inner head fixed to femoral stem was observed when the post-op x-rays of the patient was taken.Revision surgery of the bipolar cup and the inner head was immediately performed.The dislocated bipolar cup of dia.54mm and the dia.28mm+0mm inner metal head were well fixed to femoral stem and were removed.Replaced to bipolar cup of dia.53mm and dia.28mm + 3.5mm inner head.The locking ring of the retrieved bipolar cup was firmly assembled to the metallic shell and any damages of the polyethylene locking ring was not observed visually at all.There was a 30-45 min delay in surgery, (note: this surgical delay means the surgical time of this revision surgery compared against the surgical time of the primary surgery.The actual primary and revision surgery have been smoothly finished.) this did not cause any adverse event to the patient.Patient continues in follow-up.Devices will return.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the revision reported based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.(d11) concomitant device: (cn: (b)(4), sn: (b)(6)) bipolar cup, dia.54mm for dia.28mm inner head.No information provided in the following section(s): a2, a4, a5, b6.(d4) (catalog number, serial number, udi number, exp date), d6, g5, h4.

Brand Name
EXACTECH
Common Device Name
COCR FEM HEAD 28MM +0 OFFSET 12/14
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10677366
Report Number1038671-2020-00573
Device Sequence Number19606378
Product Code JDI
UDI-Device Identifier10885862026774
UDI-Public10885862026774
Combination Product (Y/N)N
PMA/510(K) Number
K041906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2025
Device Model Number142-28-00
Device Catalogue Number142-28-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;